MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM450P
Medical Device Problem Codes Failure to Power Up (1476); Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
Report alleges on/off button is faulty.Failure to power on device may prevent or delay defibrillation, which could cause an adverse event.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time; if the device is returned to the manufacturer the investigation will be reopened.H3 other text : device not returned for evaluation.
 
Event or Problem Description
The customer contacted heartsine to report that their device's on/off button is faulty.Failure to power on device may prevent or delay defibrillation, which could cause an adverse event.There was no patient involvement reported with this event.
 
Additional Manufacturer Narrative
Heartsine's investigation confirmed the reported fault as upon receipt the device could be powered on but could not be powered off via the on/off button.The fault was attributed to a misaligned membrane tail, as evidenced by clamp marks between its tracks and damage to the extreme right of the tail.The device was scrapped by heartsine and the customer was provided with a replacement device.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
todd bandy
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key12346895
Report Number3004123209-2021-00216
Device Sequence Number4648730
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/01/2021
11/17/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date10/05/2021
11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown